Please use this identifier to cite or link to this item:
Title: Closure of Hardy spaces in the Bloch space
Author: Galanopoulos, Petros
Monreal Galán, Nacho
Pau, Jordi
Keywords: Funcions de variables complexes
Funcions analítiques
Funcions holomorfes
Funcions de diverses variables complexes
Functions of complex variables
Analytic functions
Holomorphic functions
Functions of several complex variables
Issue Date: 15-Sep-2015
Publisher: Elsevier
Abstract: A description of the Bloch functions that can be approximated in the Bloch norm by functions in the Hardy space $H^p$ of the unit ball of $\mathbb{C}^n$ for $0<p<\infty$ is given. When $0<p\leq 1$, the result is new even in the case of the unit disk.
Note: Versió postprint del document publicat a:
It is part of: Journal of Mathematical Analysis and Applications, 2015, vol. 429, num. 2, p. 1214-1221
Related resource:
ISSN: 0022-247X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
658905.pdf249.92 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons